# SDR SWAA2023081575982

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-328 LBL 45 WL 208.<[01] INTERCOSTAL FLOOR SUPPORT BS 312-328 LBL 45 WL 208 PER SRM 51-40-02-0G-0;[02] PARTIAL STEP 1. OK TO INSTALL;[03] COMPLETED STEP 2;[04] INSTALLED FLOOR SUPPORT BS 312-328 LBL 45 WL 208 IAW DWG #141A5400;[05] INSTALLED FLOOR SUPPORT BS 312-328 LBL 45 WL 208 IAW DWG #141A5400 AND SRM 51-40-02;[06] UPDATED PARTS REQUIREMENT;[07] VERIFIED CORRECTIVE ACTION ITEMS 1-6 AND MEASUREMENTS TABLE.
